Open Access
Translator Disclaimer
March 2007 Impulsive Intergo-differential Equations and Stability of Moving Invariant Manifolds
Gani Tr. Stamov
Methods Appl. Anal. 14(1): 69-76 (March 2007).

Abstract

This paper study the stability of moving invariant manifolds of nonlinear impulsive integro-differential equations. The obtain results are based on the method of piecewise continuous Lyapunov’s functions and the comparison principle.

Citation

Download Citation

Gani Tr. Stamov. "Impulsive Intergo-differential Equations and Stability of Moving Invariant Manifolds." Methods Appl. Anal. 14 (1) 69 - 76, March 2007.

Information

Published: March 2007
First available in Project Euclid: 14 February 2008

zbMATH: 1149.45007
MathSciNet: MR2392627

Subjects:
Primary: 34A37

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.14 • No. 1 • March 2007
Back to Top